# SDR DXTA200400404

- Difficulty date: September 21, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 1,496 hours, 1,182 cycles
- Engine: Pwa PW535A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT ROTATION GOT LOUD NOISE AND EXCESSIVE HEAT AND A NOTICEABLE ODOR WAS PRESENT.  ANNUNCIATOR PANEL WAS CLEAR, PRESSURE SOURCE WAS NORMAL, ANNUNCIATOR PANEL EMERGENCY PRESSURE LIGHT CAME ON WHEN CYCLED KNOB TO RIGHT.  EMERGENCY PRESSURE THEN BACK TO NORMAL -1400 ON CABIN ALTITUDE PANEL.  ITEM IS UNDER INVESTIGATION.
